MAUDE Adverse Event Report: DEPUY IRELAND ATTUNE REV FB TRIAL SIZE 8; ATTUNE STEMMABLE TIBIA INSTRUMENTS : TIBIAL BASE PLATES

DEPUY IRELAND ATTUNE REV FB TRIAL SIZE 8; ATTUNE STEMMABLE TIBIA INSTRUMENTS : TIBIAL BASE PLATES
Catalog Number 250610008
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that during a workshop, it was not possible to properly fix the the trial augments in the trial tibiae.It seems that something is wrong with the treads of the trial.They are somehow cold welded.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: during a workshop it was not possible to properly fix the the trial augments in the trial tibiae.It seems that something is wrong with the treads of the trial.They are somehow cold welded.The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found nothing indicative of a device nonconformance at the attune rev fb trial size 8.No damage potentially related to the reported event was observed.The sample only shows signs of a worn appearance consistent with normal and continuous use.The assessment was performed with the returned mating device, and the attune rev fb trial size 8 was successfully assembled without any issues.There were no difficulties observed during the assembling process.The reported condition was not able to be replicated.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was not confirmed as the observed condition of the attune rev fb trial size 8 would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: quantity manufactured: (b)(4).Date of manufacture: 10/28/2024.Any anomalies or deviations identified in dhr: none.Expiry date: n/a.Ifu reference: ifu-0902-00-836.Corrected: h3, h4.

Brand Name
ATTUNE REV FB TRIAL SIZE 8
Common Device Name
ATTUNE STEMMABLE TIBIA INSTRUMENTS : TIBIAL BASE PLATES
Manufacturer (Section D)
DEPUY IRELAND
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22922084
Report Number1818910-2025-14685
Device Sequence Number15742347
Product Code HWT
UDI-Device Identifier10603295435914
UDI-Public(01)10603295435914(10)SO2066589
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250610008
Device Lot NumberSO2066589
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/28/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown